| Model Number |
72404253 |
| Medical Device Problem Codes |
Collapse (1099); Fluid/Blood Leak (1250); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the physician was unable to inflate the inflatable penile prosthesis (ipp) during a patient clinic visit and subsequently scheduled the patient for surgery.During the procedure, fluid loss was observed and the pump stayed flat.As a result, the device was explanted and replaced.No patient complications reported.
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).